# SDR 99UAL900194

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156UA
- Make and model: Boeing 747123
- Aircraft serial: 20105
- Engine: Pwa JT9D7A
- System (JASC): 7603 · Power Lever
- Part: Pulley
- Condition: Dirty
- Location: Nr 2 Throttle
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL, NR 2 THROTTLE EXCESSIVELY STIFF.  FOUND DEBRIS AT PULLEY TOP OF THE NR 2 PYLON.  CLEANED DEBRIS AND OPS CHECKED OK.
